# SDR HNAA2022020700063

- Difficulty date: January 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 42,056 hours, 38,216 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E894680 -  STR 2L CHAFED BTW FR 20-21 .... REPAIRED STR 2L CHAFE BETWEEN FRAMES 20 - 21 IAW PIEDMONT EO1-53-22-0001.
